# SDR GTIA010109

- Difficulty date: April 13, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: DALLR
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E.M. LIGHTS HAS SOME WIRES PROTRUDING, ROW 9.  REINSTALLED LAMP AND REPOSITIONED WIRES IAW STANDARD WIRING PRACTICES MANUALLY.  OPS CHECK GOOD IAW MM 33-50-00. (M)
